# SDR SWAA2019062634173

- Difficulty date: June 21, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N8558Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63602
- Aircraft time: 5,354 hours, 2,348 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD MEGAPHONE INOPERATIVE.  R&R MEGAPHONE PER AMM.
